# SDR DALA2022032401986

- Difficulty date: March 22, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 597604-14 ISSUED FOR REPAIR TO #2 PYLON FWD UPPER WEB ASSY A T NAC STA 174 / 176 / 179. DTA DTE IS REQUIRED. CORRECITVE ACTION: PER ERA 597604-14 REV A, DTE ANALYSIS FOR THE SECTION I REPAIR COMPLETED. DAMAGE TOLERANCE ASSESSMENT HAS ESTABLISHED THAT THIS IS A CATEGORY 'A' PERMANENT REPAIR WITH NO ADDITIONAL REQUIREMENTS
